# SDR AWXA200700145

- Difficulty date: January 15, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 69434562
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT REINFORCEMENT STRAP FILLER, BS 790, S25R, WL 153.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT REINFORCEMENT STRAP FILLER, BS 790, S25R, WL 153 IAW B737-300 SRM 51-40-02.
